# SDR DLL13971345

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1503230103
- Condition: Cracked
- Location: Bs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING INTERMEDIATE SPAR UPPER CAP LOCATED AT STA 1103 WAS FOUND TO HAVE A 2 INCH CRACK ON THE RT O/B SIDE.  THE CRACK WAS TYPICAL OF THOSE DESCRIBED IN S/B 093-57-087, BUT IS BEYOND THE ALLOWABLE LIMITS.  THIS ER/A REPAIRS THE CRACKED UPPER CAP BY CUTTING AWAY THE DAMAGED SECTION AND SPLICING A NEW SECTION IN.
